It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Birth Control Making Me CRAZY???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-24-2008, 05:04 PM   #1
    CautiousClarity
    Junior Member
    (female)
     
    CautiousClarity's Avatar
     
    Join Date: Jan 2007
    Location: Tennessee
    Posts: 33
    CautiousClarity HB User
    Birth Control Making Me CRAZY???

    When I was sixteen I was put on Yasmin for period problems, then after a year I swtiched to seasonqiue...I started having weight problems (and i was just a MEAN MEAN person on that pill) so I came off to loose weight, after MUCH stuggle I am now 18 and I have been put back on the pill. This time I'm on Apri(Desogen) I'm starting my second week and Ive notcied I'm REALLY emotional... like REALLY. I can't remember if I had this problem before, but i was wondering could it just be my body adjusting to the hormones? Is there a possibilty it will go away?

     
    Sponsors Lightbulb
       
    Old 02-24-2008, 06:53 PM   #2
    Kszan
    Senior Veteran
    (female)
     
    Join Date: Jun 2006
    Posts: 5,246
    Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
    Re: Birth Control Making Me CRAZY???

    Desogen is terrible. I had the same problem when I was on it. I've also read that other people have had the same problem. You might want to try a different pill. I suggest you stay away from the Seasonale/Seasonique because that one is off the hook for mood problems as well.

    I think you should switch. I just don't know what to reccommend because I didn't like any of them that I tried.

     
    Old 02-24-2008, 06:54 PM   #3
    Kszan
    Senior Veteran
    (female)
     
    Join Date: Jun 2006
    Posts: 5,246
    Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
    Re: Birth Control Making Me CRAZY???

    Oh, BUT.... I was on microgestin the longest (it's the generic for Loestrin), and it seemed to be the least offensive to me in terms of mood problems. I guess....

     
    Old 02-24-2008, 11:14 PM   #4
    kittywitty
    Senior Veteran
    (female)
     
    kittywitty's Avatar
     
    Join Date: Apr 2005
    Location: usa, MI
    Posts: 2,157
    kittywitty HB Userkittywitty HB User
    Re: Birth Control Making Me CRAZY???

    Cautious -

    It may go away, but there's a good chance that it won't. Here's why: Birth control pills deplete B vitamins. This causes major mood problems like depression, irritability, anxiety, and mood swings. Taking a good B complex vitamin every day would probably help a lot to replenish what's being lost. I had problems with depression before on the pill, and taking the B complex really helped me feel a lot better. If you decide to switch, I would recommend sticking with monophasic pills with the same level of hormones all month. The triphasic pills tend to mess with your moods more, I think.

    Last edited by kittywitty; 02-24-2008 at 11:18 PM.

     
    Old 02-25-2008, 06:06 AM   #5
    Ksusha77
    Member
    (female)
     
    Ksusha77's Avatar
     
    Join Date: Jan 2008
    Location: Canada, Toronto
    Posts: 78
    Ksusha77 HB User
    Re: Birth Control Making Me CRAZY???

    Hi! No wonder for me to hear from people who are having a lot of side effects. As for me I've never tried Desogen but I am currently on Yasmin. I's been almost two months since I am taking the pill. I am also having some depression and mood swings. But so far, I haven't gained any weight,which is almost the only reason I am satisfied with this kind of pill. However I've read a lot of complaints of Yasmin,which made me confused... As I've heard it usually takes about 3 months for your body to adjust, so good luck to you!!!

     
    Old 03-10-2008, 08:47 AM   #6
    china138
    Junior Member
    (female)
     
    china138's Avatar
     
    Join Date: Aug 2007
    Location: Houston
    Posts: 28
    china138 HB User
    Unhappy Re: Birth Control Making Me CRAZY???

    I have become THE most depressed person I have ever been because of birth control. I can start crying over nothing! It has really disrupted my life. My boyfriend can't say anything to me because I will lose it. I and everyone around me are miserable because of this. I have already set an appointment for a psychiatric exam to get some anti-depressants. IT IS OUT OF CONTROL I TELL YOU! My friend suggests the IUD, but I don't know anything about it so I can't recommend it to you. I would look into it. My ObGyn gave me some Yaz, so maybe this will work, but I am doubting it! I am going to try the B vitamin, I have not heard of that before. Good Luck to all of us.

     
    Old 03-10-2008, 11:37 AM   #7
    kittywitty
    Senior Veteran
    (female)
     
    kittywitty's Avatar
     
    Join Date: Apr 2005
    Location: usa, MI
    Posts: 2,157
    kittywitty HB Userkittywitty HB User
    Re: Birth Control Making Me CRAZY???

    Definitely try the B complex vitamin first before going to the psychiatrist. You don't want to start taking antidepressants because they have their own set of unwanted side effects.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    vestibulitis/painful intercourse? GET OFF BIRTH CONTROL!!!! sleepingbty Women's Health 2 05-27-2009 04:33 AM
    Birth Control, Libido, and Vaginal Infections DesperatePerson Birth Control 2 08-27-2008 07:23 PM
    depression, mood swings, and the birth control pill wrin Birth Control 4 05-23-2007 10:29 AM
    Birth Control Pills for Perimenopause Mistyeyze Menopause 3 05-19-2006 02:48 PM
    Birth Control, Differin, Help! pandi428 Acne 8 01-09-2005 04:52 PM
    Birth control causing me pain and sickness...please help! Dark Stranger Birth Control 4 09-12-2004 10:15 AM
    birth control pills kimnyc Thyroid Disorders 4 06-12-2004 02:54 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:18 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!